Quasi-semi-stable representations

Abstract : Fix K a p-adic field and denote by G_K its absolute Galois group. Let K_infty be the extension of K obtained by adding (p^n)-th roots of a fixed uniformizer, and G_\infty its absolute Galois group. In this article, we define a class of p-adic torsion representations of G_\infty, named quasi-semi-stable. We prove that these representations are "explicitly" described by a certain category of linear algebra objects. The results of this note should be consider as a first step in the understanding of the structure of quotients of two lattices in a crystalline (resp. semi-stable) Galois representation.
Type de document :
Article dans une revue
Bulletin de la société mathématique de France, 2009, 137 (2), pp.185-223
Liste complète des métadonnées

Littérature citée [16 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00172014
Contributeur : Xavier Caruso <>
Soumis le : jeudi 13 septembre 2007 - 21:22:40
Dernière modification le : samedi 23 septembre 2017 - 01:08:48
Document(s) archivé(s) le : mardi 21 septembre 2010 - 13:47:08

Fichiers

quasist.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00172014, version 2
  • ARXIV : 0709.2118

Citation

Xavier Caruso, Tong Liu. Quasi-semi-stable representations. Bulletin de la société mathématique de France, 2009, 137 (2), pp.185-223. 〈hal-00172014v2〉

Partager

Métriques

Consultations de la notice

255

Téléchargements de fichiers

64